# SDR ASOA201911205114

- Difficulty date: November 20, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 40,519 hours, 31,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE EMERGENCY LIGHTS ON THE FWD AND AFT SECTION OF THE AIRCRAFT WERE FOUND INOP. MX REMOVED AND REPLACED FWD EMERGENCY EXIT MARKING LIGHT AT MAIN DOOR AND RESECURED #2 BATTERY POWER SUPPLY WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
